Stickler Posted July 9, 2009 Share Posted July 9, 2009 I was on Avelox at one point and had to discontinue becaus it was giving me vertigo like I've never felt before, even with all the allergy-ear issues I have.Avelox gave me the weepies, too. I was listening to Irish music on the radio, and I burst into tears. Prying tears out of me usually takes a crowbar. Now my doc, as a last-ditch effort to clear my sinus infection, is trying a month's course of levaquin. I seem to be tolerating it o.k, but I keep getting out of bed later and going to sleep earlier. I've been on it a week. I'm feeling good, though. My sinuses are opening up and the discharge has halved and gone from green to white. If the side effects aren't going to kill me, I'm determined to bear with them. I just want to know if it's the drugs or my own laziness, because that'll effect how I deal with it. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.